Kidney or maybe back pains

General Pediatrics Questions

Moderators: Radiodiagnosis Team, Primary Care Team, Cardiology Team

Forum rules
YOUR POST WILL REQUIRE APPROVAL - READ: Doctors Lounge Forum Rules and Regulations
• Use a precise title for your question otherwise it will NOT be approved.
• Do not post the same question more than once & maintain related posts in original thread.
• Do not use your real name or identifiable information - You can't edit/delete your post.
PakMan1618
Guest
Posts: 21
Joined: Tue Sep 20, 2005 3:20 pm
Location: illinios, USA

Kidney or maybe back pains

Postby PakMan1618 » Tue Sep 20, 2005 11:08 pm

Sorry, i lost this thread, so i may have to post it here.
Every since i can remember, i get these kidney pains (i think thats what it is) or its like the left and right side of my back. I get them like once a month or sometimes once every 2 months. I don't know what it is, but it feels like my kidneys are being squished
its on both sides
pain starts off small ( i can tell when its coming)
then it regresses and then eventually stops
i have no idea what this is
if you can help me, or direct me if im in the wrong section to post this in

Dr. Heba Ismail
Medical Doctor
Posts: 328
Joined: Tue Sep 21, 2004 4:08 am

Postby Dr. Heba Ismail » Fri Sep 23, 2005 7:00 am

Do you have any other symptoms that accompany this pain, such as vomiting, fever, difficulty while micturiting or an urgency to micturate?
Also, have you performed a urinalysis by any chance, if not, please have one done.
Best regards,

Dr. Heba Ismail, M.D.

sahara
Guest
Posts: 1
Joined: Sat Oct 08, 2005 2:33 am
Location: philippines

my kid has uti

Postby sahara » Sat Oct 08, 2005 2:51 am

good day t you dr. ismail. i would like to ask a question about my son. he is 2 years and 5 months old, 3 months ago he had a very high fever and was found out to have urinary tract infection, it was cured, but then last month he had fever again the doctor said he has primary complex, he will be taking medication for 6 months..the other night he had fever again and when his urinalisys result came out he has pus cells of 2-4 hpf. the doctor told me that he needs to drink antibiotic again..my question is, is it ok to take all of these medicines simustaneously in a day : comprilex before breakfast, rifampicin later with an empty stomach, rifampicin after dinner, and in between paracetamol every 4 hours in case of fever and cefalexin every 8 hours for his urinary tract infection..is it ok for my son to drink all of these medicines because i am not comfortable with it, im afraid it might have side effects in the near future..thank you very much for your time in reading my post and i will be very grateful if you would respond to my letter..
my kind regards,
sahara

Dr. Heba Ismail
Medical Doctor
Posts: 328
Joined: Tue Sep 21, 2004 4:08 am

Postby Dr. Heba Ismail » Sun Oct 09, 2005 1:53 pm

Hello sahara,
Good day to you too.
I assume your child has TB of the genitourinary tract. Now in that case, the primary aims of treatment are to preserve renal tissue and function, to make the patient noninfectious, and to manage comorbid conditions.
Prescriptions will consist of several special medications that must be taken for 6-9 months. Treatment takes that long because the disease organisms grow very slowly and, unfortunately, also die very slowly.
Doctors use multiple drugs to reduce the likelihood of resistant organisms emerging.
Of course, all drugs have side effects which your doctor will be on the look out for through regular follow up and lab studies.
Best regards,



Dr. Heba Ismail, M.D.


Return to “Pediatric Topics”



Who is online

Users browsing this forum: No registered users and 2 guests

advertisement.gif (61x7 -- 0 bytes)
 
 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright © 2001-2016 Doctors Lounge. All rights reserved.